# SDR SWAA2012021401434

- Difficulty date: February 2, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 58,150 hours, 48,058 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 360 AT STRINGER S5L STRINGER CLIP FOUND TO BE CRACKED.  REMOVED AND REPLACED CLIP PER SRM AND BAC DWG.
